# SDR IPXA2020021952276

- Difficulty date: February 18, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 21,052 hours, 13,343 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning System
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE REF WARNING LIGHT WILL NOT TEST BUZZER WORKS NORMAL. DEFERRED MEL 52-73-01-1 M 699360 ASSIGNEDR/R AUTONOMOUS STANDBY UNIT ALONG WITH ONE BATTERY DUE TO LOW VOLTAGE AT LIGHT IAW 52-73-18. REPLACED WARNING LIGHT IAW 52-73-11. OPS CHECK GOOD.
